# SDR AALA20100721TUL11

- Difficulty date: July 21, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT- CORROSION ON TIE DOWN TRACK LEFT SIDE STATION 1060 TO 1079.  REMOVED TIE DOWN TRACK LEFT STATION 1008 TO 1212.  INSTALLED NEW TIE DOWN TRACK LEFT HAND STATION 1008 TO 1212 PER SRM 51-30-01.
